Glyburide + Metformin Forums

Recently active Glyburide + Metformin forums and community discussion threads. Post your question or story about Glyburide + Metformin and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
side effects of glb/metform

I have been taking this medication for two years. I'm a vegetarian and the 500mg is too strong. It's makes me dizzy. Therfore, I cut it up in four pieces. I asked my doctor to lower the mg but he refuses. My blood sugar reading is excellent. Should I continue to take this medication? ## Dizziness can be a normal side effect of Glyburide with Metformin, along with nausea, headache, and hypoglycemia. You should continue to take it, until your doctor says otherwise, because it could be the only thing keeping your sugar levels at excellent readings. If you aren't sure, however, you are always free to see another doctor for a second opinion. Do you make sure to take it, when eating?

1 REPLY Updated
peak time of pill

If taking b.i.d. what time should I take it. ## B.I.D. means Bis in Die, latin for twice in a day, so you should take it every 12 hours. There would no specific time to start the med, you should pick a time convenient for you that will help you remember to take it, for instance, if you arise for to get ready for work at 7am, you could take it then, then take the next dose at 7pm when you know you will still be awake to take it. ## Actually with diabetes medications such is this it might be advisable to take the first dose with breakfast and the last dose with supper. Like zippysgoddess said though...12 hours apart. One can get terrible stomach pain if not taken with food. I know, I am a diabetic but have moved onto insulin. The best thing for me. ## Diabetics, especially on medications ...

4 REPLIES Updated